# SDR SIMA200124803

- Difficulty date: September 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTIONS, FOUND UPPER FLANGE OF BOTTOM FRAME 225 HAD CORROSION BEYOND SRM LIMITATIONS.  REMOVED CORROSION AND REPAIRED IAW SAAB 340 SRM.  (M)
